# SDR MALA020669

- Difficulty date: November 20, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 25,305 hours, 20,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN CWA, FOUND TOP FLANGE ON BOTTOM FRAME AT STA 294 LBL 18.3 HAS CORROSION OUT OF LIMITS.  MAINTENANCE COMPLETED REPAIR IAW EO S53108.  A/C RELEASE DATE 11/24/2002.
